Advertisement

Parameter Estimation for Diagonal SPDEs

  • Sergey V. Lototsky
  • Boris L. Rozovsky
Chapter
Part of the Universitext book series (UTX)

Abstract

Let U = U(t, x) be the temperature of the top layer of a body of water such as lake, sea, or ocean. Various historical data provide information about the long-time average value \(\bar{U}\) of U.

References

  1. 13.
    V.I. Bogachev, Gaussian Measures. Mathematical Surveys and Monographs, vol. 62 (American Mathematical Society, Providence, 1998)Google Scholar
  2. 23.
    L.H.Y. Chen, L. Goldstein, Q.-M. Shao, Normal Approximation by Stein’s Method. Probability and Its Applications (Springer, Heidelberg, 2011)CrossRefzbMATHGoogle Scholar
  3. 26.
    Ig. Cialenco, Parameter estimation for SPDEs with multiplicative fractional noise. Stoch. Dyn. 10(4), 561–576 (2010)Google Scholar
  4. 27.
    Ig. Cialenco, N. Glatt-Holtz, Parameter estimation for the stochastically perturbed Navier-Stokes equations. Stoch. Process. Appl. 121(4), 701–724 (2011)Google Scholar
  5. 28.
    Ig. Cialenco, S.V. Lototsky, Parameter estimation in diagonalizable bilinear stochastic parabolic equations. Stat. Inference Stoch. Process. 12(3), 203–219 (2009)Google Scholar
  6. 51.
    J. Feldman, Equivalence and perpendicularity of Gaussian processes. Pac. J. Math. 8, 699–708 (1958)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 53.
    C. Frankignoul, SST anomalies, planetary waves and RC in the middle rectitudes. Rev. Geophys. 23(4), 357–390 (1985)CrossRefGoogle Scholar
  8. 73.
    J. Hájek, On a property of normal distribution of any stochastic process. Czech. Math. J. 8(83), 610–618 (1958)MathSciNetzbMATHGoogle Scholar
  9. 74.
    J. Hájek, A property of J-divergences of marginal probability distributions. Czech. Math. J. 8(83), 460–463 (1958)MathSciNetzbMATHGoogle Scholar
  10. 80.
    M. Huebner, A characterization of asymptotic behaviour of maximum likelihood estimators for stochastic PDE’s. Math. Methods Stat. 6(4), 395–415 (1997)MathSciNetzbMATHGoogle Scholar
  11. 81.
    M. Huebner, Asymptotic properties of the maximum likelihood estimator for stochastic PDEs disturbed by small noise. Stat. Inference Stoch. Process. 2(1), 57–68 (1999). https://link.springer.com/article/10.1023%2FA%3A1009990504925
  12. 82.
    M. Huebner, B. Rozovskii, On asymptotic properties of maximum likelihood estimators for parabolic stochastic PDE’s. Probab. Theory Relat. Fields 103, 143–163 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 83.
    M. Huebner, R.Z. Khasćminskiĭ, B.L. Rozovskii, Two Examples of Parameter Estimation, ed. by S. Cambanis, J.K. Ghosh, R.L. Karandikar, P.K. Sen. Stochastic Processes: A Volume in Honor of G. Kallianpur (Springer, New York, 1992), pp. 149–160Google Scholar
  14. 84.
    I.A. Ibragimov, R.Z. Khas’minskiĭ, Statistical Estimation: Asymptotic Theory. Applications of Mathematics, vol. 16 (Springer, New York, 1981)Google Scholar
  15. 85.
    I.A. Ibragimov, R.Z. Khas’minskiĭ, Some Estimation Problems in Infinite Dimensional White Noise, ed. by D. Pollard, E. Torgersen, G. Yang. Festschrift for Lucien LeCam (Springer, New York, 1997), pp. 259–274Google Scholar
  16. 88.
    I.A. Ibragimov, R.Z. Khas’minskiĭ, Problems of estimating the coefficients of stochastic partial differential equations. III. Teor. Veroyatnost. i Primenen. 45(2), 209–235 (2000). Translation in Theory Probab. Appl. 45(2), 210–232 (2001)Google Scholar
  17. 93.
    J. Jacod, A.N. Shiryaev, Limit Theorems for Stochastic Processes, 2nd edn. Grundlehren der Mathematischen Wissenschaften, vol. 288 (Springer, New York, 2003)Google Scholar
  18. 113.
    T. Koski, W. Loges, Asymptotic statistical inference for a stochastic heat flow problem. Stat. Probab. Lett. 3(4), 185–189 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 115.
    S.M. Kozlov, Some questions of stochastic partial differential equations. Trudy Sem. Petrovsk. 4, 147–172 (1978)MathSciNetzbMATHGoogle Scholar
  20. 138.
    R.Sh. Liptser, A.N. Shiryaev, Theory of Martingales. Mathematics and Its Applications (Soviet Series), vol. 49 (Kluwer Academic, Dordrecht, 1989)Google Scholar
  21. 139.
    R.Sh. Liptser, A.N. Shiryaev, Statistics of Random Processes, I: General Theory, 2nd edn. Applications of Mathematics, vol. 5 (Springer, New York, 2001)Google Scholar
  22. 140.
    R.Sh. Liptser, A.N. Shiryaev, Statistics of Random Processes, II: Applications, 2nd edn. Applications of Mathematics, vol. 6 (Springer, New York, 2001)Google Scholar
  23. 145.
    W. Loges, Girsanov’s theorem in Hilbert space and an application to statistics of Hilbert space valued stochastic differential equations. Stoch. Proc. Appl. 17, 243–263 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 149.
    S.V. Lototsky, B.L. Rozovskii, Spectral asymptotics of some functionals arising in statistical inference for SPDEs. Stoch. Process. Appl. 79(1), 69–94 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 186.
    L. Piterbarg, B. Rozovskii, Maximum likelihood estimators in the equations of physical oceanography, in Stochastic Modelling in Physical Oceanography, ed. by R.J. Adler, P. Müller, B.L. Rozovskii. Progress in Probability, vol. 39 (Birkhäuser Boston, Boston, 1996), pp. 397–421Google Scholar
  26. 187.
    L. Piterbarg, B. Rozovskii, On asymptotic problems of parameter estimation in stochastic PDE’s: discrete time sampling. Math. Methods Stat. 6(2), 200–223 (1997)MathSciNetzbMATHGoogle Scholar
  27. 190.
    B.L.S. Prakasa Rao, Nonparametric inference for a class of stochastic partial differential equations. II. Stat. Inference Stoch. Process. 4(1), 41–52 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 201.
    Yu. Safarov, D. Vassiliev, The Asymptotic Distribution of Eigenvalues of Partial Differential Operators. Translations of Mathematical Monographs, vol. 155 (American Mathematical Society, Providence, 1997)Google Scholar
  29. 207.
    A.N. Shiryaev, Probability, 2nd edn. Graduate Texts in Mathematics, vol. 95 (Springer, New York, 1996)Google Scholar
  30. 208.
    M.A. Shubin, Pseudo-Differential Operators and Spectral Theory, 2nd edn. (Springer, New York, 2001)CrossRefzbMATHGoogle Scholar
  31. 235.
    S. Zhang, Singularity of two diffusions on \(\mathcal{C}_{\infty }\). Stat. Probab. Lett. 19(2), 143–145 (1994)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  • Sergey V. Lototsky
    • 1
  • Boris L. Rozovsky
    • 2
  1. 1.Department of MathematicsUniversity of Southern CaliforniaLos AngelesUSA
  2. 2.Division of Applied MathematicsBrown UniversityProvidenceUSA

Personalised recommendations